# SDR USAA010888

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 807
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CORRODED 1 INCH BY 5 INCH AREA, BS 807, BETWEEN RBL 15 TO 20, AT BELLY SKIN LEVEL.  FABRICATED AND REPLACED SHEAR TIE PER SRM 51-10-01 AND BAC DRAWING NR 69-43277.  (M)
